| Model Number |
1.5 (MT10103 REV. 016) |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that transmitter failed error occurred.It was indicated the patient started their transmitter past the 'use by' date, which is off-label usage of the device.Data was evaluated and the allegation was confirmed.The probable cause was determined to be a low transmitter battery.No injury or medical intervention was reported.